MAUDE Adverse Event Report: ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80071-DF
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Iv sets from the same lot number was tested on 12/30/2014.The user reported issue was not duplicated.The iv sets tested performed within specifications.The initial determination by following the company procedures was that this complaint did not constitute an mdr reportable event.This mdr is filed retrospectively as a corrective action to address one of the fda inspection observation made on 08/11/2016.
 
Event or Problem Description
The customer reported that the a2-80071-df model tubings had been leaking at the filter about 40% of the time for the last 3 months.They had even seen cracks in the filters.They also thought that air was getting trapped in the filters.No patient injury or harm was involved in this case.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC.
177 pine street
natick MA 01760
MDR Report Key6233050
Report Number3006575795-2016-00023
Device Sequence Number323725
Product Code FPA
UDI-Device Identifier00814371020075
UDI-Public00814371020075
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2017
Device Model NumberA2-80071-DF
Device Lot Number14065624
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2014
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2014
Initial Report FDA Received Date01/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1